An alternative multivariate skew Laplace distribution: properties and estimation
Year of publication: |
2010
|
---|---|
Authors: | Arslan, Olcay |
Published in: |
Statistical Papers. - Springer. - Vol. 51.2010, 4, p. 865-887
|
Publisher: |
Springer |
Subject: | Normal variance–mean mixture distribution | Heavy tailed distribution | Laplace distribution | Robust estimation | Skewed distribution |
-
Weighted least squares-based inference for stable and unstable threshold power ARCH processes
Aknouche, Abdelhakim, (2015)
-
Comparing downside risk measures for heavy tailed distribution
Danielsson, Jon, (2005)
-
Subadditivity re–examined: the case for value-at-risk
Danielsson, Jon, (2005)
- More ...
-
Robust Liu estimator for regression based on an M-estimator
Arslan, Olcay, (2000)
-
Matrix variate slash distribution
Bulut, Y. Murat, (2015)
-
Variance-mean mixture of the multivariate skew normal distribution
Arslan, Olcay, (2015)
- More ...